MAUDE Adverse Event Report: REFER TO SECTION H10 ULTIPAQ 10 SR, 2.5MMX4CM; NEUROVASCULAR EMBOLIZATION DEVICE

REFER TO SECTION H10 ULTIPAQ 10 SR, 2.5MMX4CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number FSR10025420
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The event date was not reported.Procode: krd/hcg.Physical manufacturer name: codman and shurtleff inc., dba depuy synthes products, inc.((b)(4)).Initial reporter - the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.The product is not available for evaluation and testing.Additional information will be submitted within 30 days of receipt.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by a healthcare professional, the 2.5mm x 4cm ultipaq 10 sr (fsr10025420/ l13863) thermo-mechanical coil failed to detach despite multiple attempts.The coil was removed from the patient.There was no report of consequence or impact to the patient.The product was discarded and is thus not available for evaluation.A company representative was not present during the case.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The purpose of this mdr submission is to report the results of the device history record review.A review of manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The product is not available for evaluation and testing.Additional information will be submitted within 30 days of receipt.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint #
=
>(b)(4).[complaint conclusion] as reported by a healthcare professional, the 2.5mm x 4cm ultipaq 10 sr (fsr10025420/ l13863) thermo-mechanical coil failed to detach despite several attempts.The coil was removed from the patient.There was no report of consequence or impact to the patient.Multiple attempts to obtain additional information were unsuccessful.The ultipaq 10 sr, 2.5mmx4cm not returned for evaluation.A review of manufacturing documentation associated with this lot l13863 presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.With the limited information available and without the product available for analysis, the reported customer complaint of failure to detach could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.Failure to detach is a known potential product failure associated with the use of the device.The ifu contains several cautions relating to this situation, including instructions for troubleshooting the situation should it be encountered during use.Per the ifu: ¿verify that the microcoil delivery system is fully connected, and no faults are indicted on the dcb.If a fault exists, reseat all connections between the dpu, the dcb, and the connecting cable.If a fault still persists, replace the connecting cable.If this does not correct the error, replace the dcb.If the microcoil delivery system still continues to have a fault, retrieve the microcoil, and replace with a new microcoil system.If the system is free of faults, depress the detach button on the blue enpower dcb, the black dcb or the enpower control cable.The detach cycle light next to the button will illuminate and an intermittent tone will sound for the duration of the detachment cycle.If the light and audible tone do not activate, replace the dcb.¿ assignment of root cause for the event remains speculative and inconclusive, based on the minimal information provided and without the return of the complaint device; however, it is possible that procedural and handling factors may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ULTIPAQ 10 SR, 2.5MMX4CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
REFER TO SECTION H10
47709 fremont blvd
fremont CA 94538
MDR Report Key8171223
Report Number3008114965-2018-00844
Device Sequence Number1458534
Product Code KRD
UDI-Device Identifier00878528001577
UDI-Public00878528001577
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K022420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue NumberFSR10025420
Device Lot NumberL13863
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2018
Supplement Date Received by Manufacturer01/08/2019
02/06/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date01/18/2019
02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1